Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 91, Number 4

All articles in this issue are freely accessible.

Groups of permutation projective dimension two
James E. Arnold.
Proc. Amer. Math. Soc. 91 (1984), 505-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746077
On the rationality of the variety of smooth rational space curves with fixed degree and normal bundle
Edoardo Ballico.
Proc. Amer. Math. Soc. 91 (1984), 510-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746078
Remark on the divisibility of the class numbers of certain quartic number fields by $5$
Akira Endô.
Proc. Amer. Math. Soc. 91 (1984), 513-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746079
Coherent rings of dimension two
Ho Kuen Ng.
Proc. Amer. Math. Soc. 91 (1984), 518-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746080
Localized group rings, the invariant basis property and Euler characteristics
K. R. Goodearl.
Proc. Amer. Math. Soc. 91 (1984), 523-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746081
Central zero divisors in group algebras
Martha K. Smith.
Proc. Amer. Math. Soc. 91 (1984), 529-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746082
Ratios of dual generic degrees of a finite Coxeter group
Dean Alvis.
Proc. Amer. Math. Soc. 91 (1984), 532-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746083
Examples of centralizers of automorphism groups
Alexandre Turull.
Proc. Amer. Math. Soc. 91 (1984), 537-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746084
The dual ring to a coring with a grouplike
Mark Kleiner.
Proc. Amer. Math. Soc. 91 (1984), 540-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746085
Indecomposability of ideals in group rings
M. M. Parmenter.
Proc. Amer. Math. Soc. 91 (1984), 543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746086
Differentiation of real-valued functions and continuity of metric projections
Simon Fitzpatrick.
Proc. Amer. Math. Soc. 91 (1984), 544-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746087
Integral representation of linear functionals on spaces of sections
Anthony Karel Seda.
Proc. Amer. Math. Soc. 91 (1984), 549-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746088
$C(K,E)$ contains a complemented copy of $c_{0}$
Pilar Cembranos.
Proc. Amer. Math. Soc. 91 (1984), 556-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746089
Inversion and representation for the Poisson-Laguerre transform
Deborah Tepper Haimo.
Proc. Amer. Math. Soc. 91 (1984), 559-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746090
On the Hans Lewy extension phenomenon in higher codimension
C. D. Hill and G. Taiani.
Proc. Amer. Math. Soc. 91 (1984), 568-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746091
Invertibility in nest algebras
Avraham Feintuch and Alan Lambert.
Proc. Amer. Math. Soc. 91 (1984), 573-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746092
On a generalized moment problem. II
J. S. Hwang and G. D. Lin.
Proc. Amer. Math. Soc. 91 (1984), 577-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746093
Boundedness of vector measures with values in the spaces $L_{0}$ of Bochner measurable functions
Lech Drewnowski.
Proc. Amer. Math. Soc. 91 (1984), 581-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746094
Convolution inequalities on finite cyclic groups and the pseudomeasure norm
David L. Ritter.
Proc. Amer. Math. Soc. 91 (1984), 589-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746095
Extending positive definite linear forms
Jesús Gil de Lamadrid.
Proc. Amer. Math. Soc. 91 (1984), 593-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746096
Multidimensional analytic structure and Shilov boundaries
Donna Kumagai.
Proc. Amer. Math. Soc. 91 (1984), 595-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746097
Complex foliations generated by $(1,1)$-forms
M. Klimek.
Proc. Amer. Math. Soc. 91 (1984), 601-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746098
Clear visibility and sets which are almost starshaped
Marilyn Breen.
Proc. Amer. Math. Soc. 91 (1984), 607-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746099
A comparison theorem for solutions of stochastic differential equations and its applications
Zhi Yuan Huang.
Proc. Amer. Math. Soc. 91 (1984), 611-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746100
Versik processes and very weak Bernoulli processes with summable rates are independent
Herold Dehling, Manfred Denker and Walter Philipp.
Proc. Amer. Math. Soc. 91 (1984), 618-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746101
Compact $3$-manifolds with infinitely-generated groups of self-homotopy-equivalences
Darryl McCullough.
Proc. Amer. Math. Soc. 91 (1984), 625-629
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746102
Open retractions on locally connected continua
S. Miklos.
Proc. Amer. Math. Soc. 91 (1984), 630-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746103
$𝜔$-connected continua and Jones’ $K$ function
Eldon J. Vought.
Proc. Amer. Math. Soc. 91 (1984), 633-636
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746104
Homotopy equivalences on $3$-manifolds
Gerard A. Venema.
Proc. Amer. Math. Soc. 91 (1984), 637-642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746105
On cohomology automorphisms of complex flag manifolds
Michael Hoffman and William Homer.
Proc. Amer. Math. Soc. 91 (1984), 643-648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746106
On collectionwise normality of product spaces. I
Keiko Chiba.
Proc. Amer. Math. Soc. 91 (1984), 649-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746107
On collectionwise normality of product spaces. II
Keiko Chiba.
Proc. Amer. Math. Soc. 91 (1984), 653-657
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746108
Addendum to: “On partitions of plane sets into simple closed curves. II”
Paul Bankston.
Proc. Amer. Math. Soc. 91 (1984), 658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 746109
American Mathematical Society